default-icon
No periods aftr primolut n
I took primolut n for 10 days twice daily ....to delay my periods...i ve stopped taking from past 3 days ...wen will i get my periods..also i hav thyroid problem....
3801 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Thyroid problem itself causes irregular periods. Why exactly did u take primalut ? To postpone your periods ?
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Primolut n dosage to delay periods
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.